MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)

BECTON DICKINSON SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)
Catalog Number 309620
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material#:309620, batch#: 4214851.Rcc received a complaint via email.Mold inside sterile packaging.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported there is mold inside the sterile packaging.To aid in the investigation, one sample in a sealed packaging blister and three photos were received for evaluation by our quality team.A visual inspection was performed, and the packaging blister has what appears to be packaging equipment lubricant and dust.The three photos provided show the sample received.No other defects or imperfections were observed.The sample was sent to a laboratory for additional analysis.The report confirmed that the foreign matter was not mold.Fourier-transform infrared spectroscopy (ftir) was performed on the foreign particle in an attempt to identify the particle¿s composition.The closest match was not a high enough percent match to be considered a conclusive result.A device history record review was completed for provided material number 309620, lot 4214851.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
 
Event or Problem Description
No additional information received.

Brand Name
SYRINGE CATHETER TIP 50ML
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21290645
Report Number1911916-2025-00072
Device Sequence Number20791306
Product Code KYZ
UDI-Device Identifier30382903096207
UDI-Public(01)30382903096207(11)240801(17)290731(10)4214851
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309620
Device Lot Number4214851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown